Header

UZH-Logo

Maintenance Infos

Functoriality in intersection theory and a conjecture of Cox, Katz, and Lee


Kim, B; Kresch, A; Pantev, T (2003). Functoriality in intersection theory and a conjecture of Cox, Katz, and Lee. Journal of Pure and Applied Algebra, 179(1-2):127-136.

Abstract

A functoriality property of the virtual fundamental class on the moduli of stable maps is proven. The property is used to supply a proof of a conjecture of Cox, Katz and Lee.

Abstract

A functoriality property of the virtual fundamental class on the moduli of stable maps is proven. The property is used to supply a proof of a conjecture of Cox, Katz and Lee.

Statistics

Citations

28 citations in Web of Science®
30 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

31 downloads since deposited on 29 Nov 2010
5 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2003
Deposited On:29 Nov 2010 16:26
Last Modified:05 Apr 2016 13:25
Publisher:Elsevier
ISSN:0022-4049
Additional Information:Copyright © 2003 Elsevier Science B.V. All rights reserved.
Publisher DOI:https://doi.org/10.1016/S0022-4049(02)00293-1
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1078.14535
http://www.ams.org/mathscinet-getitem?mr=1958379

Download

Preview Icon on Download
Preview
Content: Accepted Version
Filetype: PDF
Size: 204kB
View at publisher